# SDR REXA2019042700687

- Difficulty date: April 27, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 600120257
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PNL 520JL OTBD RIB ATTACH ANGLE AT TRANSITION DUCT SUPPORT ASSY CRACKED IN LWR RADIUS. REMOVED AND INSTALLED NEW ATTACH ANGLE IAW SRM 51-41-02 AND 57-41-12.
